Volume 5, Number 3
Previous Issue Next Issue

Beu-Yu Guo, A. R. Mitchell & Sui-Yang Chen

J. Comp. Math., 5 (1987), pp. 191-202.

Preview Full PDF 164 1486 Abstract

Meng-Zhao Qin

J. Comp. Math., 5 (1987), pp. 203-209.

Preview Full PDF 165 1456 Abstract

Guo-Liang Xu & Jia-Kai Li

J. Comp. Math., 5 (1987), pp. 210-214

Preview Full PDF 158 1458 Abstract

Zeng-Fu Qin

J. Comp. Math., 5 (1987), pp. 215-226.

Preview Full PDF 164 1416 Abstract

Zhang-Xing Chen & Kaitai Li

J. Comp. Math., 5 (1987), pp. 227-237

Preview Full PDF 162 1388 Abstract

Chong-Xi Zhan

J. Comp. Math., 5 (1987), pp. 238-248.

Preview Full PDF 160 1443 Abstract

Kazimierz Adamowski, Nicolas R. Dalezios & Fadil Bmohamed

J. Comp. Math., 5 (1987), pp. 249-263

Preview Full PDF 169 1490 Abstract

Zi-Luan Wei

J. Comp. Math., 5 (1987), pp. 264-271

Preview Full PDF 166 1478 Abstract

Hong-Yang Chao

J. Comp. Math., 5 (1987), pp. 272-280.

Preview Full PDF 164 1400 Abstract

Wen-An Tong & You-Lian Ahu

J. Comp. Math., 5 (1987), pp. 281-286

Preview Full PDF 156 1387 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard